A Theorem on the Riemann-Liouville Integral.

M. Parthasarathy; C.T. Rajagopal

Mathematische Zeitschrift (1951/52)

  • Volume: 55, page 84-91
  • ISSN: 0025-5874; 1432-1823

How to cite


Parthasarathy, M., and Rajagopal, C.T.. "A Theorem on the Riemann-Liouville Integral.." Mathematische Zeitschrift 55 (1951/52): 84-91. <http://eudml.org/doc/169240>.

author = {Parthasarathy, M., Rajagopal, C.T.},
journal = {Mathematische Zeitschrift},
keywords = {differentiation and integration, measure theory},
pages = {84-91},
title = {A Theorem on the Riemann-Liouville Integral.},
url = {http://eudml.org/doc/169240},
volume = {55},
year = {1951/52},

AU - Parthasarathy, M.
AU - Rajagopal, C.T.
TI - A Theorem on the Riemann-Liouville Integral.
JO - Mathematische Zeitschrift
PY - 1951/52
VL - 55
SP - 84
EP - 91
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/169240
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.